# SDR HALA2011021400097

- Difficulty date: February 14, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 72,449 hours, 31,919 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Control Unit
- Condition: Shorted
- Location: Fuel Tank
- Part time: 1,880 hours, 380 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS -LT MAIN TANK NR 9 TANK UNIT LO-Z TO SHIELD READING LOW.  REPLACED LT MAIN TANK NR 9 TANK UNIT IAW AMM28-41-01.
